# SDR CA011101018

- Difficulty date: September 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 15,892 hours
- Engine: Ge CF341A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: AR850
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN CABIN WHEN AIRCRAFT IS PARKED AT BAGOTVILLE AIRPORT. A FAIL RESISTANCE HAS BEEN FOUND ON THE CABIN  DISPLAY ALTITUDE REPORTER WHICH IS USED BY MEDICAL PERSONNEL FOR MEDEVAC PURPOSE ONLY.
